# SDR CALA2015081194188

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,401 hours, 11,478 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5" CRACK AT STATION 610, RBL42 FWD CARGO FLOOR STRUCTURE FRAME, LOWER DOOR STRUCTURE.  R & R PN 143T8236-7 CORD IAW DWG 143T1208 SH1 & SRM 51-40-02.  NO FURTHER ACTION REQUIRED.
